MathSciNet Relay Station
MathSciNet bibliographic data
MR1715409 47F05 (35J10 46N20 47D06)
Dziubański, Jacek; Zienkiewicz, Jacek Hardy space $H^1$ associated to Schrödinger operator with potential satisfying reverse Hölder inequality. Rev. Mat. Iberoamericana 15 (1999), no. 2, 279–296.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement